# SDR RAIA2008122400002

- Difficulty date: December 22, 2008
- Submitted: December 24, 2008
- Operation: Air carrier
- Aircraft: N809HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145187
- Aircraft time: 21,287 hours, 20,109 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE FLIGHT INSPECTION, THE COCKPIT ENTRY EMERGENCY LIGHT WAS FOUND TO INOPERATIVE.  MAINTENANCE ADJUSTED THE LIGHT ASSEMBLY AND PERFORMED AN OPERATIONAL CHECK OF THE EMERGENCY LIGHTING SYSTEM WITH NO DEFECTS NOTED.
